Jump to content
Sign in to follow this  
LellieH

LellieH: Lexapro

Recommended Posts

LellieH

I am new to this group.  Boy how I wish I knew tapering information before I came off Lexapro.  Only 6 weeks after my last dose, I am experiencing the kind of akathisia of extreme anxiety, agitation, fear.... I dread going to sleep, as it means I will be awakened by fits of anxiety and fear-filled dreams.  The reason to get off of antidepressants in the first place was to far into my PTSD, the reason why I took AD in the first place.  Reading the information on how long WD  might take,  I am really trying to wrap my head around how I need to change my attitude towards all of this.  It is a very lonely feeling to go through this.  I have family and friends who are willing to listen to me thank goodness.  There is a side of me that feels I should go to live in an emotional rehab/living community 

Share this post


Link to post
Petunia

Hi LellieH,

Welcome to the forum, I'm glad you finally found us, I also came here after I had stopped taking Lexapro and wish I had found this information sooner.

 

How long ago did you stop taking Lexapro? Did you taper at all? What dose did you stop from? We ask members to put their drug and withdrawal history in the signature section. It appears below each of your posts and helps us to help you. Here are instructions for how to do it: 

 

Please put your withdrawal history in your signature

 

From what I read in your post, it sounds like you stopped taking lexapro just 6 weeks ago. That time frame is still within a window of it being possible for you to reinstate a small dose, stabilize and begin a proper, safe taper. Its not guaranteed to work, but if it does, it could save you from going through a long, difficult period of withdrawal and recovery.

 

Reinstatement of a small amount of the drug can often work well to alleviate withdrawal symptoms. According to medical knowledge, reinstatement is the only way to alleviate withdrawal. Reinstatement is best done immediately upon appearance of symptoms. The more time that passes, the less likely it is to work. Once you have stabilized on a low dose of the drug, then a slower, safer taper can be started. Here is some information about reinstatement to help you decide if its something you would like to try:  About reinstating and stabilizing to stop withdrawal symptoms

 

If you want to try this, please let us know and we could help you decide on a small dose to try. Do you have any Lexapro left?

 

Its great you have supportive family and friends, but withdrawal is not something anyone else can relate to, unless they have actually experienced it themselves. Other members know what its like to go through these extreme and frightening symptoms, the validation and support here is what kept me going and gave me the emotional strength and validation I needed so that I could recover. I still have a little way to go, but I'm almost there. Recovery can take a while, but it does happen eventually.

 

But you may be able to reinstate and taper properly, it was too late for me.

 

You can use this thread as your ongoing journal to track progress, write about symptoms, ask questions and communicate with the community, add to it whenever you want. Its a good idea to bookmark it or follow it, so its easy to find again.

 

Petunia.

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy